# SDR HNAA2013040300199

- Difficulty date: April 3, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 44,368 hours, 51,377 cycles
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AT APPROX 500 FEET NR 1 ENGINE APPEARS TO HAVE FLAMED OUT.  ENGINE FEATHERED NORMALLY AND ACFT LANDED WITHOUT INCIDENT.  R & R NR 1 PROP IAW 61-10-06. PERFORMED WORK CARD 61-20-10 BETA LOCKOUT LOGIC OPS CHECK.  OPS CHECKED GOOD. PERFORMED RUN IAW PMM.  OPS CHECKED GOOD.
